Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Monotone Enclosing of Solutions of the Steffensen-type

Title data

Baptist, Peter:
Monotone Enclosing of Solutions of the Steffensen-type.
In: International Journal of Mathematical Education in Science and Technology. Vol. 13 (1982) Issue 3 . - pp. 273-280.
ISSN 1464-5211
DOI: https://doi.org/10.1080/0020739820130306

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics and Didactics/Didactics of Computer Science - Univ.-Prof. Dr. Peter Baptist
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Sep 2016 09:07
Last Modified: 12 Dec 2023 12:43
URI: https://eref.uni-bayreuth.de/id/eprint/31111